# SDR FDEA202202200331

- Difficulty date: February 20, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N299FE
- Make and model: Boeing 767-300
- Aircraft serial: 64059
- Aircraft time: 3,447 hours, 1,717 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING FIXED LEADING EDGE HAS CRACKED NOSE FORMER (114T2170-6) & ATTACH   ANGLE (114T2171-3)  REMOVED & REPLACED FORMER & ATTACH ANGLE IAW BAC DWG 114T2241, SHT 4, REV -  &   FEDEX EA H-5720-T0367002-P1
